Aa
A
A
Close
Avatar universal
Folate
Hello.  I was wondering if I might get some help.  I am taking Chromagen Forte (prescription iron pill), which has 151 mg of elemental iron, 10 mcg of B12 and 1 mg (1000 mcg) of Folic Acid.  I tend to have a low ferritin.  I have been having a back ache and some tingling in my hands and feet since starting the vitamin. Is it possible that it is because I am taking that much of folic acid.  My levels before starting the Chromagen were:

B12    287 (190 - 717)
Folate  6.4 (> 5.4)
Ferritin 10 (10-291)

After taking the Chromagen for 2 months

B12 372  (190 - 717)
Folate 12  (>5.4)
Ferrtin  35 (10-291)
Cancel
1 Answers
Page 1 of 1
Avatar universal
I have no idea, but I do know that taking that much B12 and folate will leach down your levels of B6, which is essential for proper neurological function.  Try adding some B6 and see if it helps.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
CamLp uploaded new photos
12 hrs ago
463897 tn?1448485050
Blank
MH Community Mgr commented on photo
May 25
1236893 tn?1408490528
Blank
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
Avatar m tn
Blank
Paxiled
Arlington, VA
463897 tn?1448485050
Blank
MH Community Mgr
Avatar m tn
Blank
qualsdad
Ottawa, ON
Nutrition Community Resources
Top Healthy Living Answerers
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
Avatar m tn
Blank
Paxiled
Arlington, VA
463897 tn?1448485050
Blank
MH Community Mgr
Avatar m tn
Blank
qualsdad
Ottawa, ON